Three decades of diet soda robs addict of youth, sanity

What If...
« on: July 15, 2017, 03:17:28 pm »

[Buddie]

So, I am 67, 13 years on Xanax, 3 off. Did 3 decades drinking diet soda. So, June 1, 2017, I went off the sodas and, of course, aspartame. This morning looked at how old I look and feel. Each passing month seems worse. I was wondering what I would look like and feel like if I had never taken any of these poisons. Too late now but a real sad commentary on where I took myself. Sure many of you feel the same. 😢

Benzodiazepine Information Coalition accused of “addict shaming” by Benzo Buddies members

Re: Benzodiazepine information coalition: does this place exist?
« Reply #42 on: June 23, 2017, 01:34:52 pm »

[Buddie]

Quote from: [Buddie] on June 22, 2017, 09:53:40 pm
Quote from: [Buddie] on June 22, 2017, 09:32:51 pm
[…],

wanted to ask you your thoughts about the difference between the benzo’s “withdrawal” damage/injury iatrogenic illness, benzo discontinuation syndrome or whatever you want to call it and opiate addiction? because i know for me that opiates caused a craving where as i never craved benzos. you know what i mean/ there’s just a difference in these two drugs. i ponder this a lot.

My only experience with opiates has been the few times I have taken hydorcodone or percocet. I remember having this “wow” feeling the first time I took them so I can see how they could rope someone in.

It seems like benzo withdrawal (or whatever you want to call it) is a completely different animal. They don’t create physical cravings for most people but the severity and duration of the damage they cause to the body seems to be worse in general. I wouldn’t want to find myself addicted to opiates but if I could trade that for what I have experienced over the past 6.5 years from benzos I would do it in a heartbeat. At least if the bulk of your problem is staying off the drugs you might have a fighting chance.

Denying that benzos create physical craving in most people is simply addict shaming, […]. It’s intolerance and approaches bigotry. It shuts down conversation about benzos and is seen by many professionals and lay people as denial. Denial is a hallmark of addiction. This conversation is unpopular here and it’s not my fight. My fight is overcoming a lifetime of taking these pills and regaining my life.

Benzo craving is prevalent here at bb’s and can be seen in the vast majority of early posts before people are indoctrinated into the bb’s culture. Even then the veterans display the cravings in many posts but rationalize it away as specific symptoms. Rationalization is another hallmark of addiction.

Addiction doesn’t discriminate. Humans do!

The term addiction fits for most of us. Breaking the symptoms of withdrawal down into minute details is again denial and rationalization best used only in support groups. The broad picture of the minute details supports an addiction definition and paradigm. Post withdrawal syndrome and the time it takes for the small subsection of us to recover is a whole other discussion.

Refusal by some members here to accept that many many people here are addicted despite the overwhelming evidence otherwise shuts down healthy and critical analysis of our issues. I understand why people don’t want to be associated with addiction. But the very nature of being here at bb’s involved in support for getting off benzos suggests we are associated with addiction. That’s how most of the real world understands this.

I agree that the definition af addiction carries with it many awful preconceptions that it shouldn’t, but that definition is embedded into the worldwide human culture. Overcoming those biases held by everyone who is culturally assimilated is a tall task. Overcoming those biases in our worlds cultures changes the conversation for those of us who are trying to recover to something else.

I apologize to anyone that is offended by this post. It’s not my intent to offend but out there in the real world most people I run into only know this as addiction. It’s how they understand the issue.

Addict shaming sucks where ever you find it.
« Last Edit: June 23, 2017, 02:46:26 pm by [Buddie] »

Klonopin addict loses mind, torches house

I'm 45 and have lost ABSOLUTELY EVERYTHING.
« on: March 14, 2017, 10:16:14 am »

[Buddie]

I’ve been fighting clonazepam withdrawal for four years now. I’ve made it through it twice only to b launched back into it by mistakes. Once from taking a prescribed drug called perphenizine which totally reset me back to zero. And once from taking Aleve. I’m 45 and have lost everything I own. My savings, my 401 k, my stock portfolio and my house ..which burned down while in clonopin withdrawal. My credits destroyed too. I’ve lost over 200,000 total.

I’m 45 yrs old and feel there’s no use in trying to start over. I’m too old. My life is over and I simply do not want to exist anymore.

“Help! Should I take a rescue dose?”

Use of Benzo while withradwing
« on: January 24, 2017, 10:16:50 am »

[Buddie]

Tomorrow I have a meeting with a customer of my company and am of course scared to death.

I know it’s not good, but after dumping all my Valium, I bought a couple of xanax tablets for just in case.

I am really thinking of taking one pill of 0,5 mg only for tomorrow.

Anyone been in the situation in which you have the urge to take a benzo for just the most difficult situation?

Addict back on benzos after wild Mary Jane session ends in ER

Made a big mistake and paying for it- help!
« on: January 10, 2017, 08:45:36 am »

[Buddie]

So this weekend I was very stupid and tried medical marijuana (~15mg). Not completely sure why as I’ve never liked pot before and this was my first time having anything pot related in years. I chalk it up to being young and stupid and a little escapist. It gave me such a bad panic attack I went to the ER. Since I was hyperventilating, vomiting, etc and couldn’t control the panic on my own I was given a single Ativan dose, probably 2mg.

My question is- if there is a “hangover” from the weed, how long until it goes away and/or when will the w/d symptoms from the Ativan reach their max point?

I’ve been feeling horrible and it’s about two days out. Slept one of the two nights, I’m up again tonight with anxiety and nausea/heartburn. It’s not the worst w/d symptoms I’ve had but I work now and it’s getting debilitating. I took tomorrow off and now I’m wondering if I need to take the week as well… I know my chance of some of the more life threatening symptoms from w/d are low but my anxiety just won’t let me believe it :/

Edited for typos 🙂
« Last Edit: January 10, 2017, 09:24:19 am by [Buddie] »